# SDR ASOA05839

- Difficulty date: October 3, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R5170767
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR LOWER STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE PASSENGER DOOR LOWER STEP.  (M)
